# SDR SWIA202053126

- Difficulty date: August 17, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD RT DOOR POST BOTTOM INBOARD SIDE ATTACHING ANGLE AT FLOOR LEVEL IS CORRODED, MARKED.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED FS 280.00 BULKHEAD RT DOOR POST BOTTOM INBOARD SIDE ATTACHING ANGLE AT FLOOR LEVEL, REF CRJ900 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR".
